# SDR QXEA0200956

- Difficulty date: July 11, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 1,485 hours, 1,787 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BZN - AIRCRAFT RETURNED TO FIELD WHEN THE PITCH TRIM AND AUTO TRIM CAUTION LIGHT ILLUMINATED AT APPROXIMATELY 8500 FEET. AUTO PILOT WAS OFF. MAINTENANCE INSPECTED THE AIRCRAFT AND COMPLIED WITH SERVICE LETTER 8-400-SL-27-003 ATA 2730. OPERATIONAL CHECK WAS GOOD AND NO CAUTION LIGHTS OR MESSAGES WERE NOTED BEFORE OR AFTER THE OPERATIONAL CHECK. THE AIRCRAFT WAS RETURNED TO SERVICE.
